# SDR GLBA96095

- Difficulty date: May 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Part number: MS250851
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DEN - CREW REPORTED THE CARGO DOOR ANNUNCIATOR ILLUMINATED IN-FLIGHT.  THEY MADE AN AIR TURN-BACK AND LANDED UNEVENTFULLY.  MAINTENANCE ADJUSTED CARGO DOOR MICROSWITCH.  OPS CHECK WAS GOOD.  (X)
